Daniel Ballesteros-Chávez
Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space
Ballesteros-Chávez, Daniel; Klingenberg, Wilhelm; Lambert, Ben
Abstract
We prove the existence of compact spacelike hypersurfaces with prescribed k-curvature in de Sitter space, where the prescription function depends on both space and the tilt function.
Citation
Ballesteros-Chávez, D., Klingenberg, W., & Lambert, B. (2021). Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space. Canadian Mathematical Bulletin, 64(4), 886-901. https://doi.org/10.4153/s0008439520000910
Journal Article Type | Article |
---|---|
Acceptance Date | Nov 19, 2020 |
Online Publication Date | Nov 26, 2020 |
Publication Date | 2021-12 |
Deposit Date | Nov 19, 2020 |
Publicly Available Date | May 26, 2021 |
Journal | Canadian Mathematical Bulletin |
Print ISSN | 0008-4395 |
Electronic ISSN | 1496-4287 |
Publisher | Cambridge University Press |
Peer Reviewed | Peer Reviewed |
Volume | 64 |
Issue | 4 |
Pages | 886-901 |
DOI | https://doi.org/10.4153/s0008439520000910 |
Public URL | https://durham-repository.worktribe.com/output/1284947 |
Related Public URLs | www.arxiv.org/abs/1907.13542 |
Files
Accepted Journal Article
(430 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by-nc-nd/4.0/
Copyright Statement
This article has been published in a revised form in Canadian Mathematical Bulletin http://doi.org/10.4153/S0008439520000910. This version is published under a Creative Commons CC-BY-NC-ND. No commercial re-distribution or re-use allowed. Derivative works cannot be distributed. © Canadian Mathematical Bulletin.
You might also like
A capillary problem for spacelike mean curvature flow in a cone of Minkowski space
(2024)
Journal Article
Local non-injectivity of the exponential map at critical points in sub-Riemannian geometry
(2023)
Journal Article
Roots of Polynomials and Umbilics of Surfaces
(2023)
Journal Article
Regularity and Continuity properties of the sub-Riemannian exponential map
(2023)
Journal Article
Weyl Estimates for spacelike hypersurfaces in de Sitter space
(2022)
Journal Article